Dr Gabriel Verret

Profile Image
Senior Lecturer

Research | Current

Graph symmetries

Group theory

Selected publications and creative works (Research Outputs)

  • Fawcett, J. B., Giudici, M., Li, C. H., Praeger, C. E., Royle, G., & Verret, G. (2018). Primitive permutation groups with a suborbit of length 5 and vertex-primitive graphs of valency 5. Journal of Combinatorial Theory, Series A, 157, 247-266. 10.1016/j.jcta.2018.02.008
  • Giudici, M., Glasby, S. P., Li, C. H., & Verret, G. (2018). Arc-transitive digraphs with quasiprimitive local actions. Journal of Pure and Applied Algebra10.1016/j.jpaa.2018.06.002
  • Morgan, L., Morris, J., & Verret, G. (2018). Characterising CCA Sylow cyclic groups whose order is not divisible by four. ARS MATHEMATICA CONTEMPORANEA, 14 (1), 83-95.
  • Giudici, M., Glasby, S. P., Li, C. H., & Verret, G. (2017). The number of composition factors of order p in completely reducible groups of characteristic p. Journal of Algebra, 490, 241-255. 10.1016/j.jalgebra.2017.07.009
  • Giudici, M., Kovács I, Li, C. H., & Verret, G. (2017). Cubic arc-transitive k -multicirculants. Journal of Combinatorial Theory, Series B, 125, 80-94. 10.1016/j.jctb.2017.03.001
    URL: http://hdl.handle.net/2292/34702
  • Spiga, P., & Verret, G. (2017). Vertex-primitive digraphs having vertices with almost equal neighbourhoods. European Journal of Combinatorics, 61, 235-241. 10.1016/j.ejc.2016.11.002
  • Potočnik P, Spiga, P., & Verret, G. (2017). Asymptotic enumeration of vertex-transitive graphs of fixed valency. Journal of Combinatorial Theory, Series B, 122, 221-240. 10.1016/j.jctb.2016.06.002
    URL: http://hdl.handle.net/2292/32933
  • Dobson, E., Spiga, P., & Verret, G. (2016). Cayley graphs on abelian groups. Combinatorica, 36 (4), 371-393. 10.1007/s00493-015-3136-5